2019
Том 71
№ 5

All Issues

Nagnibida N. I.

Articles: 13
Article (Ukrainian)

On the equivalence of the Euler-Pommier operators in spaces of analytic functions

Nagnibida N. I.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1996. - 48, № 7. - pp. 958-971

In the space A (θ) of all one-valued functions f(z) analytic in an arbitrary region G ⊂ ℂ (0 ∈ G) with the topology of compact convergence, we establish necessary and sufficient conditions for the equivalence of the operators L 1 n z n Δ n + ... + α1 zΔ+α0 E and L 2= z n a n (z n + ... + za 1(z)Δ+a 0(z)E, where δ: (Δƒ)(z)=(f(z)-ƒ(0))/z is the Pommier operator in A(G), n ∈ ℕ, α n ∈ ℂ, a k (z) ∈ A(G), 0≤kn, and the following condition is satisfied: Σ j=s n−1 α j+1 ∈ 0, s=0,1,...,n−1. We also prove that the operators z s+1Δ+β(z)E, β(z) ∈ A R , s ∈ ℕ, and z s+1 are equivalent in the spaces A R, 0šRš-∞, if and only if β(z) = 0.

Article (Ukrainian)

Transformations of ordinary linear differential equations with analytic coefficients

Nagnibida N. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 8. - pp. 1076–1082

Article (Ukrainian)

A special polynomial basis of a space of analytic functions

Gorgula V. I., Nagnibida N. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 1. - pp. 39-42

Article (Ukrainian)

Commutants of certain operators in the space of analytic functions of several variables

Nagnibida N. I., Nastasiev P. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 4. - pp. 462 – 467

Article (Ukrainian)

Strongly cyclic elements of certain operators in spaces of analytic functions

Nagnibida N. I., Nastasiev P. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 5. - pp. 636—641

Article (Ukrainian)

Conditions for triviality of a class of operators in an analytic space

Nagnibida N. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 2. - pp. 141—245

Article (Ukrainian)

Some operator equations in a class of continuous mappings of analytic spaces

Kovdrysh V. F., Nagnibida N. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 2. - pp. 208-211

Article (Ukrainian)

Volterra operators satisfying certain relations

Nagnibida N. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 4. - pp. 522–528

Article (Ukrainian)

Roots of certain operators in analytic spaces

Berezovsky N. I., Nagnibida N. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 4. - pp. 351–356

Article (Ukrainian)

Some properties of volterra operators in analytic spaces

Nagnibida N. I., Olynyk N. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 4. - pp. 556–563

Article (Ukrainian)

A general scheme for constructing complete systems of analytic functions

Nagnibida N. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 5. - pp. 681–684

Article (Ukrainian)

Conditions under which certain systems of analytic functions related to a generalized differentiation operator form a quasipower basis

Linchuk S. S., Nagnibida N. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1975. - 27, № 1. - pp. 110–117

Article (Ukrainian)

Conditions for a system of analytic functions to form a basis

Gorgula V. I., Nagnibida N. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 6. - pp. 820—823